# SDR QMLA2017081017079

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N687AM
- Make and model: Bell 407
- Aircraft serial: 53497
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP AND PRIOR TO TAKE-OFF,  A STRONG BURNING ODOR EMITTED WITHIN THE ENTIRE CABIN OF THE AIRCRAFT.  A CIRCUIT BREAKER WAS FOUND TO BE TRIPPED FOR LANDING GEAR POWER.
